Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 66, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 3, 2007, 4:25 PM EDT for Anson County, North Carolina. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2007, 4:25 PM EDT (20:25 UTC)
- Expired
- May 3, 2007, 5:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Anson County, NC
The radar
The Columbia radar (KCAE), 141 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 032025
SVRRAH
NCC007-032130-
/O.NEW.KRAH.SV.W.0066.070503T2025Z-070503T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT THU MAY 3 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ANSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 530 PM EDT
* AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 10 MILES WEST OF MCFARLAN...OR ABOUT 14 MILES
SOUTH OF WADESBORO...MOVING NORTHEAST AT 10 MPH. PENNY SIZED HAIL
IS LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MORVEN...
THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO
INDOORS UNTIL THE STORM HAS PASSED.
LAT...LON 3473 7994 3492 7987 3503 7990 3501 8029
3469 8034
$$
DJF3 follow-up statements
000
WWUS52 KRAH 032039
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT THU MAY 3 2007
NCC007-032130-
/O.CON.KRAH.SV.W.0066.000000T0000Z-070503T2130Z/
ANSON NC-
438 PM EDT THU MAY 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN ANSON COUNTY...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF MORVEN...OR ABOUT 12 MILES SOUTH OF WADESBORO...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... WHITE STORE...
MCFARLAN...PEACHLAND...POLKTON AND LILESVILLE.
THIS STORM HAS INCREASED IN INTENSITY SINCE 425 PM...WITH HAIL TO
THE SIZE OF QUARTERS POSSIBLE. IN ADDITION...CONTINUOUS LIGHTNING
WAS EVIDENT WITH THE STORM...WITH LIGHTNING AS FREQUENT AS ONE
STRIKE EVERY FIVE SECONDS. MOVE INDOORS IMMEDIATELY OR STAY
INDOORS REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
LAT...LON 3473 7994 3492 7987 3503 7990 3501 8029
3469 8034
$$
DJF000
WWUS52 KRAH 032108
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
506 PM EDT THU MAY 3 2007
NCC007-032130-
/O.CON.KRAH.SV.W.0066.000000T0000Z-070503T2130Z/
ANSON NC-
506 PM EDT THU MAY 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN ANSON COUNTY...
AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF WADESBORO...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... PEACHLAND...MCFARLAN...
MORVEN...POLKTON AND LILESVILLE.
IN ADDITION TO HAIL TO NICKEL SIZE...CONTINUOUS CLOUD TO GROUND
LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY OR
STAY INDOORS IF YOU ARE ALREADY THERE REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING TWO INCHES DURING
THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. FLOODING OF LOW LYING
AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED. A FLASH
FLOOD WARNING IS ALSO IN EFFECT FOR ANSON COUNTY. BROWN CREEK IS
PRONE TO FLOODING IN SOUTHWESTERN ANSON COUNTY ON MONROE WHITE STORE
ROAD.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3473 7994 3492 7987 3503 7990 3501 8029
3469 8034
$$
DJF000
WWUS52 KRAH 032123
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
521 PM EDT THU MAY 3 2007
NCC007-032131-
/O.EXP.KRAH.SV.W.0066.000000T0000Z-070503T2130Z/
ANSON NC-
521 PM EDT THU MAY 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ANSON COUNTY EXPIRES
AT 530 PM EDT...
AT 520 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT THE
THUNDERSTORMS OVER ANSON COUNTY...BETWEEN WADESBORO AND MORVEN...
WERE GRADUALLY DIMINISHING IN INTENSITY. AS A RESULT...IT IS
EXPECTED THAT THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE AT 530 PM AND WILL NOT BE EXTENDED. HOWEVER...FREQUENT
LIGHTNING AND HEAVY RAIN WERE STILL OCCURRING. REMAIN INDOORS AND
AWAY FROM WINDOWS UNTIL STORMS HAVE PASSED OR DIMINISHED. ALSO...
STAY AWAY FROM STREAMS AND CREEKS THAT ARE RUNNING HIGH AND FLOWING
FAST. DO NOT DRIVE WHERE WATER COVERS THE ROAD. A FLASH FLOOD
WARNING REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3473 7994 3492 7987 3503 7990 3501 8029
3469 8034
$$
DJFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 2:38 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 3, 2:38 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 238 PM EDT THU MAY 3 2007 .SYNOPSIS... AN UPPER LEVEL SHEAR AXIS EXTENDED WEST TO EAST... FROM KANSAS THROUGH MO... KY... AND INTO VA THURSDAY AFTERNOON. UPPER RIDGING CONTINUED OVER THE SOUTHEASTERN U.S. INTO THE OHIO VALLEY WITH A CUT OFF LOW AT H5 OVER N TEXAS. THE MAIN SURFACE FRONT HAD PUSHED SOUTH OF CENTRAL NC... TO THE SE COASTAL AREA OF NC. A SECONDARY PUSH OF COOLER STABLE AIR WAS ADVANCING S-SW THROUGH THE SANDHILLS AND SOUTHERN COASTAL PLAIN AT EARLY AFTERNOON... DRIVEN BY A 1026 MB HIGH CENTERED OVER THE EASTERN GREAT LAKES. && .SHORT TERM /TONIGHT THROUGH SUNDAY/... WIDESPREAD LOW CEILINGS HAVE BEEN SPREADING S-SW FROM NORTHERN SECTIONS OF THE STATE INTO THE CENTRAL AND EASTERN SECTIONS BEHIND THE SECONDARY COLD FRONT. THE TEMPERATURES FELL 4-5 DEGREES IN AN HOUR ACROSS THE PIEDMONT (RDU AND GSO) AS THIS COLD FRONT PASSED LATE MORNING INTO THE EARLY AFTERNOON. AS OF EARLY AFTERNOON... THE TEMPERATURES TO THE NORTH HAVE BEEN HOLDING BETWEEN 60-63 WITH THE LOW OVERCAST AND NE BREEZE... WHILE READINGS DOWN SOUTH AT WADESBORO... ROCKINGHAM... AND LAURINBURG HAD REACHED 80-82 WITH MOSTLY SUNNY SKIES. ORGANIZED SHOWERS REMAINED TO OUR NORTHWEST-NORTH ALONG THE OLD H5 SHEAR AXIS EXTENDING FROM KY EAST ACROSS SOUTHERN VA. FOR THE REMAINDER OF THE AFTERNOON... THE SHEAR AXIS WILL REMAIN TO OUR NORTH AND THIS IS WHERE THE BEST CHANCE OF SIGNIFICANT SHOWERS AND ISOLATED ELEVATED THUNDERSTORMS WILL REMAIN. WE WILL MAINTAIN A CHANCE POP FOR THE NORTHERN COUNTIES AS THERE COULD BE A FEW SHOWERS THAT CLIP OUR BORDER COUNTIES. THE LOW LEVEL CLOUDINESS WILL CONTINUE TO SPREAD SOUTH WITH THE COLD FRONT THAT SHOULD REACH THE SOUTHERN BORDER COUNTIES DURING THE MID TO LATE AFTERNOON. THE TEMPS WILL LIKELY FALL 5-7 DEGREES IN AN HOUR AS THE FRONT PASSES... ESPECIALLY WHERE READINGS WERE IN THE 80S AT EARLY AFTERNOON. WITH THE SURFACE WINDS ALREADY FROM THE NE... ADVECTING MORE STABLE BOUNDARY LAYER INTO THE REGION... THE CHANCE OF SHOWERS OR THUNDERSTORMS THIS AFTERNOON AHEAD OF THE BOUNDARY APPEARS RATHER SMALL. THE LACK OF UPPER SUPPORT... INSTABILITY...AND SURFACE CONVERGENCE SUPPORTS ONLY ABOUT A 10 POP. FOR THE OVERNIGHT PERIOD... THE CHANCE OF MUCH NEEDED RAIN WILL BE ON THE INCREASE ESPECIALLY IN THE NW EARLY... THEN ELSEWHERE DURING THE LATE EVENING AND OVERNIGHT. THE H5 SHEAR AXIS TO OUR NORTH IS EXPECTED TO SLOWLY DRIFT SOUTH TOWARD NORTHERN NC. THE REGION IS FORECAST TO COME UNDER THE INFLUENCE OF THE LEFT EXIT REGION OF THE H2 JET... WHICH SHOULD WORK IN CONJUNCTION WITH WAA AND ISENTROPIC LIFT IN THE 925-850 MB LAYER... TO PRODUCE SIGNIFICANT LIFT. POP WILL BE RAISED CATEGORICAL NORTH... WITH LIKELY SE-S. THE BOUNDARY LAYER WILL BE INCREASINGLY STABLE AS THE UPPER 40S AND LOWER 50S DEW POINTS CONTINUE TO ADVECT IN FROM THE NE. THEREFORE... THE 12Z GFS QPF CONVECTIVE LOOKING BULLS EYE OVER NORTHERN AND EASTERN NC OVERNIGHT INTO FRIDAY APPEARS WAY OVERDONE. THE 12Z NAM QPF IS MUCH LIGHTER 0.10 TO 0.25 OF AN INCH... AND APPEARS VERY REASONABLE GIVEN THE AFOREMENTIONED PATTERN. THE MAXIMUM QPF MAY VERY WELL BE IN THE NW... WHERE THE WAA PATTERN AND LIFT OF THE DEEPEST MOISTURE IS ENHANCED BY THE INCREASINGLY UPSLOPE FLOW. TOTALS SHOULD BE LESS ACROSS THE SOUTHERN PIEDMONT. LOWS TONIGHT WILL DIP INTO THE 50S (NEAR 50 NE TO MID 50S SW). RAIN CHANCES WILL LINGER INTO EARLY FRIDAY DUE TO THE AFOREMENTIONED UPPER LEVEL ENERGY. WILL CONTINUE TO LEAVE OUT POP FRIDAY NIGHT AND EARLY SATURDAY DUE TO THE BUILDING UPPER RIDGE AND LACK OF UPGLIDE ABOVE THE LOW LEVEL COOL STABLE DOME. IT WILL REMAIN CLOUDY AND COOL FRIDAY WITH SOME HIGHS EXPECTED TO REMAIN IN THE UPPER 50S NORTH. MOST AREAS WILL SEE ONLY 60S. THERE MAY BE SOME BREAKS IN THE CLOUDS SATURDAY... BUT POP SHOULD INCREASE AGAIN DURING THE DAY. THE CURRENT UPPER LOW OVER TEXAS IS FORECAST TO MOVE NE TOWARD KY BY EARLY SATURDAY... THE SHEAR OUT OVER VA/NC LATER SATURDAY AND SATURDAY NIGHT. SINCE CENTRAL NC WILL STILL BE UNDER THE INFLUENCE OF THE COOL STABLE DOME... WE WILL LEAVE OUT THUNDER CHANCE FOR NOW. WE WILL INSERT CHANCE (30-50 POP FOR SATURDAY AFTERNOON THROUGH SATURDAY NIGHT). LOWS SATURDAY GENERALLY 50-55... HIGHS SATURDAY SHOULD REMAIN IN THE 60S NW-N RANGING TO THE MID 70S SE. DEFINITIVE DRYING IS FORECAST TO ARRIVE FROM THE NORTH SUNDAY. THE UPPER LEVEL SHEAR AXIS SHOULD GET PUSHED SOUTH QUICKLY AS A H5 TROUGH DEVELOPS IN THE WESTERN ATLANTIC. EXPECT CLEARING SKIES AND WARMER TEMPS... EVEN THROUGH A 1030+ MB SURFACE HIGH SHOULD BEGIN TO EXTEND DOWN INTO NC FROM EASTERN CANADA. HIGHS SHOULD REBOUND INTO THE LOWER TO MID 70S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... STRONG MID/UPPER LEVEL RIDGING OVER THE MISSISSIPPI VALLEY AND SUBSEQUENT SURFACE RIDGING ALONG THE EAST COAST WILL DOMINATE THE EXTENDED PERIOD. HIGH TEMPERATURES WILL WARM FROM THE MID TO UPPER 70S ON MONDAY TO THE MID 80S ON WEDNESDAY... UNDER MOSTLY SUNNY/CLEAR SKIES. DIURNAL CUMULUS AND PERIODS OF MID/ HIGH CLOUDS WILL BECOME MORE PREVALENT WEDNESDAY AND ESPECIALLY THURSDAY... AS BOTH NEAR SURFACE AND ALOFT MOISTURE INCREASES AHEAD OF A MID LEVEL TROUGH APPROACHING FROM THE CENTRAL UNITED STATES. HIGHS THURSDAY A TOUCH COOLER AS HEIGHTS ALOFT DECREASE... HIGHS AROUND 80 DEGREES. LOWS THROUGH THE PERIOD INCREASING A FEW DEGREES EACH MORNING FROM AROUND 50 DEGREES MONDAY MORNING TO THE LOWER 60S BY THURSDAY MORNING. -MWS && .AVIATION /19Z-18Z/... MOISTURE IS TRAPPED AND WILL CONTINUE TO POOL IN NORTHEAST FLOW BENEATH A COLD AIR DAMMING WEDGE INVERSION THROUGH FRIDAY... WHICH WILL RESULT IN MVFR TO IFR CEILINGS AND VISIBILITIES AT THE TERMINALS THROUGHOUT THE TAF PERIOD. CEILINGS WILL BRIEFLY INCREASE INTO MVFR RANGE THIS AFTERNOON... AS SLIGHTLY DRIER NEAR SURFACE AIR ADVECTS INTO SOUTHWESTWARD FROM VIRGINIA AND NORTHEASTERN NORTH CAROLINA. A COMBINATION OF LOW LEVEL WARM ADVECTION/ISENTROPIC LIFT IN THE 290-300 K LAYER... AND A DECREASE IN SURFACE TEMPERATURES AND RESULTANT DECREASE IN NEAR SURFACE DEWPOINT DEPRESSIONS... WILL RESULT IN CEILINGS LOWERING INTO IFR RANGE AFTER SUNSET. THE CHANCE OF LIGHT RAIN WILL INCREASE OVERNIGHT FROM WEST TO EAST AS SLOPED ASCENT INTO THE LEFT EXIT REGION OF A 200 MILLIBAR NORTHWESTERLY UPPER LEVEL JET STREAK... RESULTING IN THE AFOREMENTIONED ISENTROPIC LIFT... INCREASES. THE LIGHT RAIN SHOULD TAPER OFF TOWARD SUNRISE... WITH CEILINGS GRADUALLY LIFTING BACK INTO MVFR RANGE THEREAFTER. AS AN ASIDE... SMOKE FROM THE FIRES IN SOUTHERN GEORGIA HAS CONVERGED AND BECOME TRAPPED IN THE LOW LEVEL FRONTAL ZONE LOCATED OVER CENTRAL SOUTH CAROLINA AND EXTREME SOUTHEASTERN NORTH CAROLINA. THIS SMOKE LAYER WILL LIKELY CONTINUE TO REDUCE VISIBILITIES AT KFAY THROUGH MOST OF THE TAF PERIOD... AS IT WILL REMAIN TRAPPED BENEATH THE WEDGE INVERSION IN CONTINUED EASTERLY LOW LEVEL FLOW. -MWS && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BADGETT LONG TERM...MWS AVIATION...MWS
Hazardous weather outlook, May 3, 3:30 PM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 330 PM EDT THU MAY 3 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-041930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 330 PM EDT THU MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE NORTHWEST AND NORTHERN PIEDMONT THIS EVENING... THEN ACROSS MUCH OF CENTRAL NORTH CAROLINA OVERNIGHT INTO EARLY FRIDAY. RAINFALL AMOUNTS OF A QUARTER TO A HALF OF AN INCH ARE FORECAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF RAIN INTO MIDDAY FRIDAY... THEN A CLOUDY AND COOL PERIOD IS EXPECTED INTO SATURDAY. THERE IS ANOTHER CHANCE OF SHOWERS SATURDAY INTO SATURDAY NIGHT... BUT RAINFALL AMOUNTS ARE FORECAST TO BE LESS THAN ONE QUARTER OF AN INCH. DRY WEATHER WILL RETURN SUNDAY... WITH DRY WEATHER EXPECTED MUCH OF NEXT WEEK... ALONG WITH WARMING TEMPERATURES AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PWB
In the hours before
Special weather statement, May 3, 4:22 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 422 PM EDT THU MAY 3 2007 NCZ083-032130- ANSON- INCLUDING THE CITY OF...WADESBORO 422 PM EDT THU MAY 3 2007 ...THUNDERSTORMS WITH FREQUENT LIGHTNING HEADED FOR SOUTHERN ANSON COUNTY... AT 415 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CHESTERFIELD COUNTY SOUTH CAROLINA. THE STORM WAS ABOUT 15 MILES SOUTH OF WADESBORO IN ANSON COUNTY...AND WITHIN 5 MILES OF THE NORTH CAROLINA BORDER. THE STORM WAS SLOWLY DRIFTING NORTH AROUND 10 MPH. THE THUNDERSTORM IS EXPECTED TO MOVE INTO SOUTHERN ANSON COUNTY... JUST WEST OF MCFARLAN AND MORVEN...BY 430 PM. IN ADDITION TO FREQUENT LIGHTNING...HEAVY RAIN UP TO AN INCH PER HOUR MAY OCCUR. HAIL IS ALSO POSSIBLE. IF A THUNDERSTORM MOVES NEARBY OR OVERHEAD...REMAIN INDOORS AND STAY AWAY FROM WINDOWS. IF OUTDOORS... FIND SAFE SHELTER AND REMEMBER THAT TREES OFFER NO PROTECTION FROM LIGHTNING. DJF
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:01 PM EDT | Flash Flood Warning | RAH | Anson | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.